Calpol 6+ Years Suspension Strawberry Sugar Free - 200ml

Calpol 6+ Years Suspension Strawberry Sugar Free - 200ml

£6.99Price

Calpol 6+ Years Suspension Strawberry Sugar Free 200ml

Calpol Six Plus Suspension brings down high temperatures and helps relieve pain in children aged 6 years and older.

 

This is a Pharmacy Medicine item.

 CLICK AND COLLECT ONLY 

  • headache
  • toothache
  • sore throat
  • post-immunisation fever
  • cold and flu
  • earache
  • other aches and pains

 

ONLY AVAILABLE TO ORDER AND COLLECT

  • How to use

    For children aged 6 years and older:6-8 years: 5 ml once daily.

    8-10 years: 7.5 ml once daily (5 ml + 2.5 ml),

    10-12 years: 10 ml once daily (5 ml + 5 ml),

    12-16 years: 10 - 15 ml once daily divided in two to three 5ml doses.

    Adults and children over 16 years: take two to four 5 ml spoonful's up to 4 times daily.

    Do not give more than 4 doses in a any 24 hour period.Leave at least 4 hours between doses.

    Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

  • Warnings or Restrictions

    •Not suitable for use in children under the age of 6 years.
    •Do not take more than 4 doses in 24 hours.
    •Leave at least 4 hours between doses.
    •Do not give this medicine to your child for more than 3 days without consulting your doctor first.
    •Do not use with any other medicines containing paracetamol.

    •Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
    •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
    •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
    •If you have any questions after you have bought this medication, please speak to your pharmacist.

  • Ingredients

    Active ingredients: paracetamol 250 mg.

    Size (200) Unit (ML) Height (15.9) Width (6.3) Depth (5.7)

    Product code: 600687

0

Free Tracked UK delivery on orders over £40

order by 2pm for Next Day delivery aim

UK regulated PHARMACY:

General

Pharmaceutical
Council

Hive.

Email us hello@hivepharmacy.com

HIVE is a Registered Trademark.
Company Reg. Number: 07077579

VAT Reg. Number: 987802859

GPHC Reg. Number: 1035132
Hive Pharmacy was established circa 1950

GPHC Registered.

Click to verify

Proudly Providing Test and Trace Services for the NHS

Providing NHS services

Rated Excellent on Trustpilot

hive stars